# SDR COM60445

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT AND CABIN WHEN USING LEFT AIR CONDITIONING PACK.  DEFERRED LT ACM AND AIRCRAFT CONTINUED SERVICE.
